# SDR CALA0101004

- Difficulty date: November 15, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N59338
- Make and model: Boeing 7373T0
- Aircraft serial: 23576
- Aircraft time: 48,440 hours, 21,977 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .125 INCH CRACK IN RT WHEEL WELL AFT PANEL T-CHORD AT BS 727.  A NEW T-CHORD WAS INSTALLED IAW SRM 51-10-2.
